# SDR FDEA201103181074

- Difficulty date: March 18, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 1661 S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1661, STR 5L HAS A DENT CAUSE BY A REPAIR FASTENER.  FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-03, FIG 101, DETAIL   II. PG 102. ORIGINAL MATERIAL THICKNESS IS .100", REMAINING MATERIAL THICKNESS IS .070",   MATERIAL REMOVED IS .030", W=400, L=500, DEPTH= .030", REMOVED DAMAGED SECTION OF   STRINGER, IAW SRM 51-40-02, FABRICATED NEW SECTION OF STRINGER ON TRAVLER T11/873871, AND INSTALLED NEW STRINGER SECTION, STA 1640 TO 1691, IAW SRM 51-40-02.  CLASSIFIED AS A "CAT" A REPAIR.  MAJOR REPAIR.
